| Model Number |
H74939031501610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous superficial femoral artery into the popliteal artery.A 5.0mmx150mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the second inflation at 8 atmospheres for several seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient remained stable post-procedure.
Additional Manufacturer Narrative
G4: premarket / 510(k): k141150, k162350.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.